# SDR F3LA200800041

- Difficulty date: January 31, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 15,200 hours, 7,150 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 15,200 hours, 7,150 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6425658503
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT & APPROACH, CREW REPORTED AN ECAM INDICATION OF LOW HYD PRESSURE & LOW HYD FLUID LEVEL FOR GREEN HYDC SYS.  AN EMERGENCY DECLARED & CREW MANUALLY EXTENDED MLG.  ACFT MADE AN UNEVENTFUL LANDING.  MX FOUND A HYD TUBE ASSY LEAKING ON NR 1 ENGINE.  TUBE ASSY R & R IAW AMM 20-25-11-911-001.  MX INSPECTED NR 1 ENGINE CASE DRAIN FILTER & FOUND NO INDICATIONS OF METAL.  MX R & R CASE DRAIN FILTER IAW AMM 29-11-43 PB 401.  MX SERVICED GREEN HYD SYS IAW AMM 12-12-29-611-001 & RETURNED ACFT TO NORMAL CONFIGURATION IAW AMM 32-33-00 PB 501, SUB-TASK 32-33-00-860-064.  MX  LEAK CHECKED NR 1 ENGINE IAW AMM 71-00-00-710-006.  NO LEAKS FOUND.  ACFT RETURNED TO SERVICE.
